# SDR SWIA202161564

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CABLE GUIDE AT FS484 HAS CRACKED CLIP AT LBL27.     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED 1EA NEW ANGLE AT FS484.00 AND LBL 27.00 PER REO 601R-53-41-059 REV -C 2020-03-11. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
